MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1342P
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00187.
 
Event or Problem Description
It was reported that an roi-c plate became jammed inside the cage during attempted assembly intra-operatively.In order to remove the plate, the surgeon broke the cage.Both pieces were successfully removed from the patient and replaced without reported patient impacts.This is report one of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct initially reported information.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Added information to d3: email address, d8, h6: component codes, type of investigation, investigation findings, investigation conclusions.Corrected information in d9, h3.This follow-up report is being submitted to relay additional information and initially corrected information.Summary: the complaint is confirmed for one (1) of one (1) roi-c cage (pn mc1342p) for the failure of damage during insertion.Medical records were not provided for review.Device evaluation: the product was not returned for device evaluation, but the plates and cages are seen to be damaged in the returned photos.Potential cause: root cause was unable to be determined.This event could possibly be attributed to patient conditions or due to surgical conditions not described in the complaint.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 12X14 H6MM
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10727392
Report Number3004788213-2020-00186
Device Sequence Number11625636
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)240701(10)73152
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMC1342P
Device Lot Number73152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/27/2020
Supplement Date Received by Manufacturer10/16/2020
03/26/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/10/2020
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR